# SDR CA160203015

- Difficulty date: January 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,770 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING THE CLIMB THROUGH FL230, THE CREW NOTICED A RT ENGINE POWER SURGE. TORQUE INDICATIONS WERE OBSERVED DEVIATING BY APPROXIMATELY 1500 FOOT-POUNDS WITH FLAMES EMANATING FROM THE EXHAUST STACK.  THE POWER SETTING WAS REDUCED, THE ENGINE CONTINUED TO SURGE.  SHORTLY THEREAFTER CONTROL AUTHORITY WAS RESTORED AND THE ENGINE WAS MAINTAINED AT MINIMUM POWER SETTING.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING IS ON-GOING.
